A new approach to non-homogeneous local Tb theorems

Show full item record




Martikainen , H , Mourgoglou , M & Vuorinen , E 2021 , ' A new approach to non-homogeneous local Tb theorems ' , Journal d'Analyse Mathematique , vol. 143 , no. 1 , pp. 95-121 . https://doi.org/10.1007/s11854-021-0147-6

Title: A new approach to non-homogeneous local Tb theorems
Author: Martikainen, Henri; Mourgoglou, Mihalis; Vuorinen, Emil
Contributor organization: Department of Mathematics and Statistics
Date: 2021-06
Language: eng
Number of pages: 27
Belongs to series: Journal d'Analyse Mathematique
ISSN: 0021-7670
DOI: https://doi.org/10.1007/s11854-021-0147-6
URI: http://hdl.handle.net/10138/334387
Abstract: We develop a new general method to prove various non-doubling local Tb theorems. The method combines the non-homogeneous good lambda method of Tolsa, the big pieces Tb theorem of Nazarov-Treil-Volberg and a new change of measure argument based on stopping time techniques. We also improve known results and discuss some further applications.
Subject: 111 Mathematics
Peer reviewed: Yes
Usage restriction: openAccess
Self-archived version: acceptedVersion
Funder: Academy of Finland
Grant number: 266262

Files in this item

Total number of downloads: Loading...

Files Size Format View
1511.00528.pdf 248.0Kb PDF View/Open

This item appears in the following Collection(s)

Show full item record